# SDR UOIA2014FA0000525

- Difficulty date: September 9, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N908GD
- Make and model: Bnorm BN2A
- Aircraft serial: 2040
- Aircraft time: 11,604 hours, 25,239 cycles
- Engine: Lyc O540E4C5
- Engine time: 1,574 hours, 2,363 cycles
- Propeller: Hartzl HCC2YK2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW12425
- Part serial: 163541
- Condition: Cracked
- Location: Engine
- Part time: 11,607 hours, 25,255 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE, CYLINDER 2, CENTER AREA CRACKED.
